# SDR AWXA200301537

- Difficulty date: December 8, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 18,346 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5323028120040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A .5 INCH CRACK WAS FOUND IN LOWER RADIUS OF L- ANGLE ON LT SIDE OF FR 34 UNDER PANEL 191A, BS 14836.  MAINTENANCE REMOVED CRACKED -L- ANGLE ON LT SIDE OF FR 34; FABRICATED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, PG 6-7, A23, & A27.
